# SDR AALA2009061300002

- Difficulty date: June 13, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY PATH LIGHT AT SEAT 10G INOPERATIVE.  SECURED CONNECTION AT SEAT 10G.
